# SDR SWAA2022021471010

- Difficulty date: May 17, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 143A751011
- Condition: Broken
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOOR STRUCTURE BAFFLE UNDER Z-ANGLE STA 500B-500C LBL 24 CORNER IS BROKEN OFF AT AFT END / REMOVED AND REPLACED RAFFLE AT STA 500B-500C LBL 24 PN 143A7510-11 IAW SRM 51-40-02-0G-0 51-40-050-0G-0 ATA A67631
